Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 54, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jun 19, 2011, 4:12 PM EDT for Miami-Dade County, Florida. It was in force for 54 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2011, 4:12 PM EDT (20:12 UTC)
- Expired
- Jun 19, 2011, 5:06 PM EDT
- In force
- 54 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
County Miami-Dade County, FL
The radar
The Miami radar (KAMX), 23 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 4:26 PM EDT | TSTM WND GST 56 | Doral, FL | A THUNDERSTORM PRODUCED A WIND GUST OF 56 MPH AT RONALD REAGAN HIGH SCHOOL IN DORAL. |
| Jun 19, 4:30 PM EDT | TSTM WND GST 60 | Hialeah, FL | A THUNDERSTORM PRODUCED A WIND GUST ESTIMATED AT 60 MPH IN HIALEAH NEAR THE FLAMINGO HORSE TRACK. A FEW SMALL TREES ESTIMATED TO BE 8 TO 9 FEET TALL HAVE BEEN KNOCKED DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 8.2 hours before the alert went out and 3 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2730 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 650 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
794
WUUS52 KMFL 192012
SVRMFL
FLC086-192115-
/O.NEW.KMFL.SV.W.0054.110619T2012Z-110619T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
412 PM EDT SUN JUN 19 2011
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
METROPOLITAN MIAMI-DADE COUNTY IN SOUTH FLORIDA.
* UNTIL 515 PM EDT
* AT 409 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR DORAL...AND MOVING NORTHEAST AT 15 MPH. AN
ADDITIONAL SEVERE STORM CONTINUED ALONG KROME AVENUE OVER
NORTHWEST MIAMI-DADE.
* THE STORM WILL AFFECT...
DORAL...
HIALEAH GARDENS...
MIAMI SPRINGS...
HIALEAH...
MIAMI LAKES...
LITTLE HAVANA...
AND SURROUNDING COMMUNITIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 60
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
SEVERE THUNDERSTORMS CAN ALSO PRODUCE TORNADOES WITH LITTLE OR NO
ADVANCE WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN AN INTERIOR
ROOM IN THE LOWEST FLOOR OF YOUR HOUSE OR BUSINESS IF A TORNADO IS
SPOTTED.
&&
LAT...LON 2574 8021 2573 8022 2568 8049 2596 8062
2596 8020 2574 8019
TIME...MOT...LOC 2012Z 244DEG 12KT 2584 8034
$$
GREGORIA4 follow-up statements
041
WWUS52 KMFL 192030
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
430 PM EDT SUN JUN 19 2011
FLC086-192115-
/O.CON.KMFL.SV.W.0054.000000T0000Z-110619T2115Z/
MIAMI-DADE FL-
430 PM EDT SUN JUN 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR NORTHEASTERN MIAMI-DADE COUNTY...
AT 426 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
VIRGINIA GARDENS...MOVING EAST AT 10 MPH.
A WIND GUST OF 56 MPH WAS JUST MEASURED AT RONALD REAGAN HIGH SCHOOL
AT DORAL.
THE SEVERE THUNDERSTORM WILL BE NEAR...
WESTCHESTER...
VIRGINIA GARDENS...
DORAL...
MIAMI INTERNATIONAL AIRPORT...
OPA-LOCKA...
CORAL GABLES...
BROWNSVILLE...
AND SURROUNDING COMMUNITIES.
SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 60
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 2574 8021 2573 8022 2570 8038 2582 8055
2584 8056 2595 8062 2596 8020 2574 8019
TIME...MOT...LOC 2028Z 279DEG 9KT 2580 8033
$$
GREGORIA915
WWUS52 KMFL 192039
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
439 PM EDT SUN JUN 19 2011
FLC086-192115-
/O.CON.KMFL.SV.W.0054.000000T0000Z-110619T2115Z/
MIAMI-DADE FL-
439 PM EDT SUN JUN 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR NORTHEASTERN MIAMI-DADE COUNTY...
AT 434 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MIAMI INTERNATIONAL
AIRPORT...MOVING SOUTHEAST AT 10 MPH.
PUBLIC REPORTED 60 MPH WINDS AND SMALL TREES DOWN IN HIALEAH NEAR
THE FLAMINGO HORSE RACE TRACK.
THE SEVERE THUNDERSTORM WILL BE NEAR...
CORAL WAY VILLAGE...
LIBERTY CITY...
LITTLE HAITI...
CORAL GABLES...
COCONUT GROVE...
MIAMI...
AND SURROUNDING COMMUNITIES.
SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 60
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 2574 8021 2573 8022 2570 8038 2594 8039
2596 8020 2574 8019
TIME...MOT...LOC 2038Z 304DEG 10KT 2577 8029
$$
GREGORIA928
WWUS52 KMFL 192054
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
454 PM EDT SUN JUN 19 2011
FLC086-192115-
/O.CON.KMFL.SV.W.0054.000000T0000Z-110619T2115Z/
MIAMI-DADE FL-
454 PM EDT SUN JUN 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR EAST CENTRAL MIAMI-DADE COUNTY...
AT 452 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
TO AROUND 60 MPH. THIS STORM WAS LOCATED NEAR CORAL WAY VILLAGE...
MOVING EAST AT 10 MPH.
SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 60
MPH...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY INSIDE AWAY
FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 2571 8033 2584 8034 2584 8020 2574 8019
2574 8021 2573 8022
TIME...MOT...LOC 2054Z 270DEG 9KT 2573 8029
$$
GREGORIA113
WWUS52 KMFL 192106
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
506 PM EDT SUN JUN 19 2011
FLC086-192114-
/O.CAN.KMFL.SV.W.0054.000000T0000Z-110619T2115Z/
MIAMI-DADE FL-
506 PM EDT SUN JUN 19 2011
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MIAMI-DADE COUNTY
IS CANCELLED...
NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORM HAS
WEAKENED. THUS...THE THUNDERSTORM WARNING HAS BEEN CANCELLED.
THUNDERSTORMS REMAIN IN THE AREA. OCCASIONAL LIGHTNING...GUSTY WINDS
TO 40 MPH...AND VERY HEAVY RAINFALL IS STILL EXPECTED IN THE
CORAL GABLES AREA. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL
MEDIA FOR THE LATEST UPDATES.
LAT...LON 2571 8033 2584 8034 2584 8020 2574 8019
2574 8021 2573 8022
TIME...MOT...LOC 2104Z 270DEG 9KT 2573 8026
$$
GREGORIAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 2:52 PM EDT, 1 hour 20 minutes earlier.
Area forecast discussion, Jun 19, 2:52 PM EDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 252 PM EDT SUN JUN 19 2011 .DISCUSSION...SEA BREEZE BECOMING VERY ACTIVE ALONG THE ATLANTIC COAST ACROSS BROWARD AND PALM BEACH COUNTIES. THE CLOUD COVER THAT WAS ACROSS DEEP SOUTH FLORIDA THIS MORNING HAS MADE FOR A SLOWER START ACROSS MIAMI DADE COUNTY. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WERE FIRING ACROSS THE WEST COAST SEA BREEZE. EXPECT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING WITH A FEW STRONG TO SEVERE THUNDERSTORMS POSSIBLE WITH LARGE HAIL TO QUARTER SIZE AND STRONG WINDS OVER 60 MPH. SLOW MOVEMENT OF STORMS COULD LEAD TO LOCALIZED FLOODING WITH PONDING ON ROADWAYS. AS LOW PRESSURE DEVELOPS ACROSS THE SOUTHERN PLAINS TONIGHT AND HEADS TO THE NORTHEAST...THE MID/UPPER LEVEL HIGH PRESSURE ACROSS THE SOUTH AND CENTRAL GULF WILL SLIDE EAST. THIS WILL LEAD DRIER AIR IN THE LOW TO MID LEVELS WITH MORE SUBSIDENCE ACROSS THE REGION. MID/UPPER LEVEL WINDS WILL TRANSITION FROM A LIGHT WESTERLY FLOW TODAY TO A NORTH TO NORTHEASTERLY FLOW BY MONDAY AFTERNOON. WITH THE DRIER AIR AND SUBSIDENCE EXPECT MUCH LESS ACTIVITY ACROSS SOUTH FLORIDA...BUT SEA BREEZE CONVECTION IS STILL EXPECTED INLAND. WITH WINDS COMING AROUND TO THE NORTHEAST ALOFT...EXPECT STORMS TO SLOWLY DRIFT TO THE WEST AND SOUTHWEST. THEREFORE...ADJUSTED THE 30-40 POPS CLOSER TO THE GULF COAST ON MONDAY. DRY AIR AND SUBSIDENCE WILL CONTINUE THROUGH MIDWEEK AS HIGH PRESSURE REMAINS IN CONTROL OF THE REGION. PWATS ARE EXPECTED TO DECLINE TO AROUND 1.4-1.6 INCHES ACROSS SOUTH FLORIDA FOR TUESDAY AND WEDNESDAY. WITH A STRONGER EAST TO SOUTHEAST FLOW ACROSS THE REGION...EXPECT ISOLATED TO SCATTERED THUNDERSTORMS ACROSS THE INTERIOR WEST AND TOWARDS THE GULF COAST. HIGH PRESSURE IS EXPECTED TO GET PUSHED TO THE EAST AND SOUTHEAST ON THURSDAY AN UPPER LEVEL TROUGH DIGS INTO THE MIDWEST AND SOUTHERN STATES. THIS WILL LEAD TO A SLIGHTLY MORE ACTIVE SEA BREEZE ON THURSDAY...WITH ACTIVITY TOWARDS THE GULF COAST. MOISTURE WILL INCREASE ON FRIDAY INTO THE WEEKEND AS THE UPPER LEVEL TROUGH MOVES INTO THE SOUTHEAST STATES. && .AVIATION...SHOWERS AND THUNDERSTORMS ARE NOW DEVELOPING ALONG THE ATLANTIC COAST. THEY WILL CONTINUE TO BE NEAR THE TERMINALS THROUGH THE AFTERNOON...WITH POSSIBLE BRIEF IMPACTS....BUT GIVEN TIMING UNCERTAINTIES WILL MAINTAIN VCTS AND WATCH TRENDS. STORMS WILL BE WELL TO THE EAST OF KAPF. ANY STORM COULD PRODUCE BRIEF IFR AND GUSTY WINDS. AN ISOLATED SEVERE TSTORM IS POSSIBLE...CONTAINING STRONG WIND GUSTS UP TO 50 KT. /GREGORIA && .MARINE...HIGH PRESSURE WILL REMAIN OVER OR NEAR THE LOCAL WATERS THROUGH THE NEXT FEW DAYS WITH GENERALLY LIGHT TO PERHAPS BRIEF MODERATE WINDS PERSISTING. SEAS WILL REMAIN LESS THAN 4 FEET THROUGH AT LEAST TUESDAY. && .FIRE WEATHER...MINIMUM RELATIVE HUMIDITY VALUES ARE EXPECTED TO REMAIN AROUND 40 PERCENT OR HIGHER ACROSS THE REGION...PERHAPS BRIEFLY FALLING JUST BELOW 40 PERCENT OVER NORTHWEST SECTIONS EACH AFTERNOON THROUGH MID WEEK. DISPERSION VALUES WILL REMAIN FAIRLY GOOD EAST AND POOR TO FAIR ACROSS THE WEST EACH AFTERNOON THROUGH TUESDAY. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 78 92 78 91 / 20 20 20 10 FORT LAUDERDALE 79 91 79 91 / 20 20 20 10 MIAMI 78 92 78 92 / 30 20 20 10 NAPLES 74 93 75 94 / 20 20 20 20 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && DISCUSSION/MARINE...84/AK AVIATION/RADAR/FIRE...57/DG
Hazardous weather outlook, Jun 19, 9:05 AM EDT, 7 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 905 AM EDT SUN JUN 19 2011 FLZ063-066>075-168-172>174-200400- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 905 AM EDT SUN JUN 19 2011 ...A FEW SEVERE THUNDERSTORMS POSSIBLE INTERIOR/ATLANTIC COAST THIS AFTERNOON/EVENING... ...60+ MPH WINDS, LARGE HAIL, FREQUENT LIGHTNING, STREET FLOODING POSSIBLE... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: THUNDERSTORMS WILL DEVELOP ACROSS SOUTH FLORIDA THIS AFTERNOON AND EVENING. THE THUNDERSTORMS WILL BE MOST CONCENTRATED OVER THE INTERIOR AND ATLANTIC COAST...WHERE NUMEROUS THUNDERSTORMS ARE FORECAST. HIGH INSTABILITY...ALONG WITH AN INFLUENCE OF AN UPPER LEVEL TROUGH...COULD LEAD TO THE DEVELOPMENT OF A FEW SEVERE THUNDERSTORMS OVER THE INTERIOR AND ATLANTIC COAST THIS AFTERNOON AND EVENING. THE PRIMARY THREAT FROM THE STORMS WILL BE DAMAGING WINDS...THOUGH LARGE HAIL IS POSSIBLE AS WELL. FREQUENT LIGHTNING STRIKES AND TORRENTIAL RAINS WILL ACCOMPANY THE STRONGEST STORMS. ALONG THE GULF COAST...THERE IS JUST A SLIGHT CHANCE OF THUNDERSTORMS. WIND: THERE IS THE POTENTIAL FOR DAMAGING WINDS OF 60 MPH OR GREATER WITH THE THUNDERSTORMS ACROSS THE INTERIOR AND ATLANTIC COAST THIS AFTERNOON AND EVENING. HAIL: THERE IS THE POTENTIAL FOR LARGE HAIL TO AROUND QUARTER SIZE WITH THE THUNDERSTORMS ACROSS THE INTERIOR AND ATLANTIC COAST THIS AFTERNOON AND EVENING. FLOODING: SLOW MOVING THUNDERSTORMS WITH TORRENTIAL RAINS WILL POSE A RISK FOR ISOLATED STREET FLOODING THIS AFTERNOON AND EVENING. TEMPERATURES: HEAT INDEX VALUES WILL PEAK BETWEEN 100 AND 104 DEGREES ACROSS SOUTH FLORIDA THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. GREGORIA
In the hours before
Special weather statement, Jun 19, 2:42 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
242 PM EDT SUN JUN 19 2011
FLZ067-068-168-191915-
COASTAL PALM BEACH COUNTY FL INLAND PALM BEACH COUNTY FL METRO PALM
BEACH COUNTY FL
242 PM EDT SUN JUN 19 2011
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTH CENTRAL PALM BEACH COUNTY
* UNTIL 315 PM EDT
* AT 241 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF NORTH PALM BEACH GENERAL
AIRPORT...AND MOVING SOUTHWEST AT 10 MPH.
* THE STORM WILL AFFECT...
CALOOSA...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.
LAT...LON 2674 8039 2696 8055 2696 8038 2696 8017
2694 8015
TIME...MOT...LOC 1842Z 051DEG 8KT 2694 8032
GREGORIASpecial weather statement, Jun 19, 3:02 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 302 PM EDT SUN JUN 19 2011 FLZ073-075-191945- INLAND MIAMI-DADE COUNTY FL MAINLAND MONROE FL 302 PM EDT SUN JUN 19 2011 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... WEST CENTRAL MIAMI-DADE COUNTY NORTHEASTERN MAINLAND MONROE COUNTY * UNTIL 345 PM EDT * AT 259 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 6 MILES WEST OF SHARK VALLEY OBS TOWER. THIS STORM WAS MOVING TO THE NORTHEAST AT 5 MPH. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. LAT...LON 2580 8093 2573 8070 2555 8082 2560 8095 TIME...MOT...LOC 1902Z 180DEG 0KT 2563 8086 AK
Special weather statement, Jun 19, 3:09 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
309 PM EDT SUN JUN 19 2011
FLZ071>074-172-173-192000-
COASTAL BROWARD COUNTY FL COASTAL MIAMI DADE COUNTY FL INLAND BROWARD
COUNTY FL INLAND MIAMI-DADE COUNTY FL METRO BROWARD COUNTY FL
METROPOLITAN MIAMI DADE FL
309 PM EDT SUN JUN 19 2011
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
METROPOLITAN BROWARD COUNTY
NORTHEASTERN MIAMI-DADE COUNTY
* UNTIL 400 PM EDT
* AT 304 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES
EAST OF NORTH LAUDERDALE TO INTERSECTION KROME AND U.S. 27...AND
MOVING EAST AT 10 MPH.
* THE LINE OF STORMS WILL AFFECT...
POMPANO BEACH...
TAMARAC...
SUNRISE...
DAVIE...
MIRAMAR...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2602 8011 2589 8025 2586 8052 2633 8051
2630 8007
TIME...MOT...LOC 1908Z 270DEG 10KT 2621 8016 2593 8044
GREGORIALocal storm report, Jun 19, 3:18 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
318 PM EDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND GST CORAL SPRINGS 26.27N 80.27W
06/19/2011 E60.00 MPH BROWARD FL TRAINED SPOTTER
SKYWARN SPOTTER REPORTED WINDS OF AT LEAST 60 MPH AND
PINE TREES DOWN AT EAGLE TRACE GOLF CLUB.
0250 PM HAIL CORAL SPRINGS 26.27N 80.27W
06/19/2011 M1.25 INCH BROWARD FL TRAINED SPOTTER
SKYWARN SPOTTER REPORTED HALF DOLLAR SIZE HAIL IN CORAL
SPRINGS.
&&
GREGORIASpecial weather statement, Jun 19, 3:36 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 336 PM EDT SUN JUN 19 2011 FLZ073-074-192000- INLAND MIAMI-DADE COUNTY FL METROPOLITAN MIAMI DADE FL 336 PM EDT SUN JUN 19 2011 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL MIAMI-DADE COUNTY * UNTIL 400 PM EDT * AT 334 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR MICCOSUKEE RESORT...AND MOVING NORTHEAST AT 15 MPH. * THE STORM WILL AFFECT... MICCOSUKEE RESORT... AND SURROUNDING COMMUNITIES. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. LAT...LON 2587 8048 2577 8030 2566 8052 2573 8060 TIME...MOT...LOC 1936Z 223DEG 10KT 2574 8051 AK
Local storm report, Jun 19, 4:02 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
402 PM EDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL 3 NNW HIALEAH 25.90N 80.30W
06/19/2011 E0.75 INCH MIAMI-DADE FL PUBLIC
PENNY SIZED HAIL WAS REPORTED AT THE INTERSECTION OF
OKEECHOBEE ROAD AND THE FLORIDA TURNPIKE.
&&
CARACOZZAThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 2:12 PM EDT | Special Weather Statement | MFL | Palm Beach | 48 min |
| Jun 19, 2:36 PM EDT | Special Weather Statement | MFL | Broward | 24 min |
| Jun 19, 2:39 PM EDT | Severe Thunderstorm Warning | MFL | Broward | 26 min |
| Jun 19, 2:42 PM EDT | Special Weather Statement | MFL | Palm Beach | 33 min |
| Jun 19, 3:02 PM EDT | Special Weather Statement | MFL | Monroe | 43 min |
| Jun 19, 3:09 PM EDT | Special Weather Statement | MFL | Broward | 51 min |
| Jun 19, 3:32 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Miami-Dade | 43 min |
| Jun 19, 3:36 PM EDT | Special Weather Statement | MFL | Miami-Dade | 24 min |
| Jun 19, 3:45 PM EDT | Special Marine Warning | MFL | 90 min | |
| Jun 19, 4:20 PM EDT | Special Weather Statement | MFL | Broward | 25 min |
| Jun 19, 4:44 PM EDT | Special Weather Statement | MFL | Broward | 46 min |
| Jun 19, 4:45 PM EDT | Special Marine Warning | MFL | 2 hr | |
| Jun 19, 4:48 PM EDT | Special Weather Statement | MFL | Miami-Dade | 27 min |
| Jun 19, 5:16 PM EDT | Special Marine Warning | MFL | 41 min | |
| Jun 19, 5:17 PM EDT | Special Weather Statement | MFL | Hendry | 43 min |
| Jun 19, 5:49 PM EDT | Special Weather Statement | MFL | Hendry | 26 min |
| Jun 19, 6:23 PM EDT | Special Weather Statement | MFL | Glades | 37 min |
| Jun 19, 7:00 PM EDT | Special Weather Statement | MFL | Hendry | 30 min |
| Jun 19, 7:34 PM EDT | Special Marine Warning | MFL | 43 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.